GESICROL 35mg Tablet 100s

 221.00

Manufactured by:
Active Pharmaceutical Ingredient:
Drug Strength: 35mg
Drug Form : Tablet
Pack Size : 100s
Does this requires a prescription ?Yes

Orphenadrine:35mg + Paracetamol:450mg | Muscle relaxants and cholinesterase inhibitors

Alternate brands

  • SINAXAMOL EXTRA 35mg Tablet 30s
     106.00
  • You can save 115
  • PARAPHAN EXTRA 35mg Tablet 10x10s
     180.00
  • You can save 41
  • NORGESIC 35mg Tablet 100s
     411.53
  • You will pay -190.53 more
  • MUSEADOL 35mg Tablet 10x10s
     200.00
  • You can save 21
  • GLOGESIC 35mg Tablet 10x10s
     250.00
  • You will pay -29 more

    Manufactured / Marketed By : FarmaceuticsProduct Form : TabletPack Size : 100sIngredients : Orphenadrine:35mg + Paracetamol:450mgGeneric Category : Muscle relaxants and cholinesterase inhibitors

    Reviews

    There are no reviews yet.

    Be the first to review “GESICROL 35mg Tablet 100s”

    How it works

    GESICROL 35mg Tablet 100s binds and inhibits both histamine H1 receptors and NMDA receptors. It restores the motor disturbances induced by neuroleptics, in particular the hyperkinesia. The dopamine deficiency in the striatum increases the stimulating effects of the cholinergic system. This stimulation is counteracted by the anticholinergic effect of orphenadrine. It may have a relaxing effect on skeletal muscle spasms and it has a mood elevating effect.

    Concerns

    Frequently asked questions

    • Onset of action

    • Duration of Effect

    • Safe with Alchohol?

    • Is it habit forming?

    • Usage in pregnancy?

    • Usage while breast-feeding?

    Dosage

    • Missed Dose

    • Overdose

    References

    • - [Internet]. Available from: [cited ].

    Additional Information>

    One of the following licensed pharmacy from the nearest location will deliver GESICROL 35mg Tablet 100s. The details of the licensed pharmacy shall be shared once you request the drugs and the respective pharmacy accepts your request based on valid prescription and availability.

    Questions and Answers

    There are no questions yet. Be the first to ask a question about this product.

    Only registered users are eligible to enter questions

    Medicalstore.com.pk © All rights reserved

    Made with ❤ by Dairah

    Shopping Cart